MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P20-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P20-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515064
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Verbatim: today i also had a leak with a vial of mvasi that was spiked yesterday.The liquid simply ran out through the ¿spike hole¿.Used the bottle of mvasi ( monoclonal anti body) the first time the day before with protector.Afterwards store it in the refrigerator and want to use it again the next day and then the liquid run out between the vial and the protector when did the incident occur? during use.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: one protector assembled with a vial, was provided to our quality team for investigation.Through visual inspection, a leak between the protector and vial was observed, verifying the reported incident.The protector was reassembled onto a vial used for testing which complies with the specification for the reported protector.Functional testing was performed, liquid was able to move from the syringe into the vial without issue and no leakage occurred.Upon further evaluation, the returned vial appeared slightly smaller than what is recommended for use with our protector.A device history review was performed for reported lot 2409405, no deviations or non-conformances related to the reported issue were identified during the manufacturing process.Three retained samples of the same lot were used for additional evaluation.The protectors were successfully connected to vials, ensuring they fit properly.The product was evaluated and no damage or defects were observed.Functional testing was performed and no leaks between the protector and vial was identified.Based on the investigation results, it appears the leak occurred due to the size of the vial, preventing a secure connection between the protector and vial.Complaints received for this device and reported condition will continue to be monitored by our quality team.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P20-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20844194
Report Number3003152976-2024-00627
Device Sequence Number8039451
Product Code ONB
UDI-Device Identifier00382905150647
UDI-Public(01)00382905150647(11)240930(17)260831(10)2409405
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number515064
Device Lot Number2409405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown